MathSciNet Relay Station
MathSciNet bibliographic data
MR2356423 (2008j:35045) 35J60 (35B25 35J20 35Q55 47J30)
Ding, Yanheng; Wei, Juncheng Semiclassical states for nonlinear Schrödinger equations with sign-changing potentials. J. Funct. Anal. 251 (2007), no. 2, 546–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement